# SDR FDEA202509031614

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63128
- Aircraft time: 5,931 hours, 2,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5876119
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 231NFF IS DENTED. JM31 FABRICATED MAIN DECK FLOOR PANEL# 231NFF MPN # 143T5876-119 LBL 33- LBL 54.75 STA 654-700    IN REF TO BOEING DWG 141T5876-119. SEE JPF FOR ALL WORK STEPS ACOMPLISHED.   INSTALLATION OF FLOORPANEL 231NFF WILL BE ACCOMPLISHED ON WO# 90764 NR# 351. THIS IS A   MAJOR REPAIR.
